# SDR ASAA0310027

- Difficulty date: February 23, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Filler
- Condition: Missing
- Location: Rub Strip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND NR 2 ENGINE INBOARD COWL RUBSTRIP LOWER CORNER AT NACELLE STATION 99.25, WING STATION 191 MISSING FILLER SECTION.  ADDED MISSING FILLER AND INSTALLED STRAP PER SRM.  (M)
